# SDR SWI2025F00888

- Difficulty date: May 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER HINGE, ON VSTAB, HAS TOOLING DAMAGE (MARKED)  (C-CHECK RO 07/11/2025)BLENDED OUT TOOLING MARK ON VSTAB RUDDER LOWER HINGE. FOUND WITHIN LIMITS. REF. REO 601R-55-31-478 REV.-- ISSUED 2025-06-11.COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTUAL MAJOR REPAIR (**RIII**).
